# SDR ASOA201705231608

- Difficulty date: May 23, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 31,197 hours, 22,519 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC670341911
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 280 COCKPIT DOOR POST CORRODED AT LOWER CORNER. REMOVED & REPLACED CORRODED POST IAW EA 32-2017-128, & EC/TC EA 32-2017-128.  MAJOR REPAIR.
